# SDR AWXA200501021

- Difficulty date: August 31, 2005
- Submitted: September 1, 2005
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 63,165 hours, 38,669 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: 35EN144
- Part serial: UNK
- Condition: Stuck
- Location: Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LAS - ABORTED TAKEOFF - FLT 162 - AFTER ADVANCING THROTTLES CREW RECEIVED TAKE OFF WARNING CONFIGURATION HORN.  EXITED RUNWAY AND TAXIED TO THE GATE.  MAINTENANCE TROUBLESHOT AND FOUND THE STABILIZER TAKE OFF WARNING SWITCH STICKING.  REMOVED AND REPLACED THE STABILIZER T/O WARNING SWITCH, S132, IAW BOEING 737-300 MM 31-26-24-4.  OPERATIONAL TESTS WERE GOOD.
